# SDR AC2A075793

- Difficulty date: May 7, 2001
- Submitted: September 18, 2001
- Operation: General aviation
- Aircraft: N17237
- Make and model: Bell 206L-3
- Aircraft serial: 51478
- Aircraft time: 8,678 hours
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Stack
- Part number: 206064300005
- Part serial: 991126
- Condition: Cracked
- Location: Engine
- Part time: 597 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACKED AT REAR SEAM. REMOVED AND REPLACED STACK.
